Three-dimensional differential-difference schemes of magnetohydrodynamics
Differencialʹnye uravneniâ, Tome 17 (1981) no. 7, pp. 1222-1227
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1981_17_7_a6,
author = {V. M. Goloviznin},
title = {Three-dimensional differential-difference schemes of magnetohydrodynamics},
journal = {Differencialʹnye uravneni\^a},
pages = {1222--1227},
year = {1981},
volume = {17},
number = {7},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1981_17_7_a6/}
}
V. M. Goloviznin. Three-dimensional differential-difference schemes of magnetohydrodynamics. Differencialʹnye uravneniâ, Tome 17 (1981) no. 7, pp. 1222-1227. http://geodesic.mathdoc.fr/item/DE_1981_17_7_a6/